Paper Title:
Regularity of Bézier Curves
  Abstract

Regularity is one of important properties of curves in computer aided design. In this paper, we convert the problem of determining regularity of Bézier curves to that of detecting existence of zero points of polynomials. Based on the properties of algebraic equations and isolation theorem of roots, a simple and practical method is presented. Regularity of Bézier curves and number of singular points can be determined by easier computation.

  Info
Periodical
Edited by
Zhixiang Hou
Pages
877-880
DOI
10.4028/www.scientific.net/AMM.48-49.877
Citation
Q. X. Meng, H. L. Liu, "Regularity of Bézier Curves", Applied Mechanics and Materials, Vols. 48-49, pp. 877-880, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Hua Hui Cai, Yan Cheng, Yong Hong Zhu
Chapter 3: Reverse Engineering
Abstract:In this paper, we presented a constrained multi-degree reduction algorithm of DP curves based on the transformation between the DP and Bézier...
669
Authors: Pei Sen Deng, Shao Ping Chen, Jun Cheng She
Chapter 4: Data Processing and Applied Computational Methods and Algorithms
Abstract:This paper converts a NURBS curve to piecewise rational Bézier curves by knot insertion algorithm, and then discusses the algorithm of...
3826
Authors: Mridula Dube, Reenu Sharma
Abstract:In this paper a new kind of splines, called cubic trigonometric polynomial B-spline (cubic TP B-spline) curves with a shape parameter, are...
59